Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 286239, 6 pages
http://dx.doi.org/10.1155/2014/286239
Research Article

Identities of Symmetry for Higher-Order Generalized -Euler Polynomials

1Institute of Mathematics and Computer Sciences, Far Eastern Federal University, Vladivostok 690060, Russia
2Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
3Jangjeon Research Institute for Mathematics and Physics, 252-5 Hapcheon-Dong, Hapcheon-Gun Kyungshang Nam-Do 678-800, Republic of Korea
4Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
5Department of Applied Mathematics, Pukyong National University, Busan 608-737, Republic of Korea

Received 17 December 2013; Accepted 18 January 2014; Published 25 February 2014

Academic Editor: Alberto Fiorenza

Copyright © 2014 D. V. Dolgy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. V. Dolgy, D. S. Kim, T. G. Kim, and J. J. Seo, “Identities of Symmetry for Higher-Order Generalized -Euler Polynomials,” Abstract and Applied Analysis, vol. 2014, Article ID 286239, 6 pages, 2014. https://doi.org/10.1155/2014/286239.